# SDR SIMA20220622002

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500875
- Aircraft time: 41,922 hours, 36,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SIGN BY GALLEY AND COCKPIT STEP EMERGENCY EXIT SIGN INOP-C/A-RAR #1 DC/AC INVERTER IAW EMB 145 AMM 33-50-11. OPC GOOD
